Alert archive / Alabama / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 197, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jun 29, 2008, 2:43 PM CDT for Okaloosa County, Florida; Covington County, Escambia County, Alabama. It was in force for 32 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2008, 2:43 PM CDT (19:43 UTC)
- Expired
- Jun 29, 2008, 3:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 2:55 PM CDT | TSTM WND DMG | Escambia Farms, FL | OKALOOSA 911 REPORTS TREES AND POWER LINES DOWNED ACROSS THE NORTHERN PORTION OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 29, 10:47 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.7 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2230 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 748 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KMOB 291943
SVRMOB
ALC039-053-FLC091-292015-
/O.NEW.KMOB.SV.W.0197.080629T1943Z-080629T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
243 PM CDT SUN JUN 29 2008
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
SOUTHERN COVINGTON COUNTY IN SOUTH CENTRAL ALABAMA...
SOUTHEASTERN ESCAMBIA COUNTY IN SOUTH CENTRAL ALABAMA...
* UNTIL 315 PM CDT
* AT 239 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS OVER 60 MPH. THIS STORM WAS 6 MILES SOUTH OF
BRADLEY...OR ABOUT 16 MILES NORTHWEST OF CRESTVIEW...MOVING EAST AT
68 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SVEA AND LAUREL HILL BY 255 PM CDT...
FLORALA...LOCKHART AND 8 MILES SOUTH OF STEDMAN BY 300 PM CDT...
7 MILES SOUTH OF HOWELLS BY 305 PM CDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.
LAT...LON 3099 8638 3086 8638 3086 8677 3113 8679
3113 8619 3099 8619
TIME...MOT...LOC 1943Z 270DEG 59KT 3095 8666
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 4:08 AM CDT, 10 hours 35 minutes earlier.
Area forecast discussion, Jun 29, 4:08 AM CDT, 10 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOBILE AL 408 AM CDT SUN JUN 29 2008 .SHORT TERM (TODAY AND TONIGHT)...A HIGH PRESSURE RIDGE OVER THE SOUTHEASTERN STATES AND NORTHEASTERN GULF OF MEXICO THIS MORNING WILL MAINTAIN ITSELF TODAY AND TONIGHT. A FRONT EXTENDING FROM WESTERN TENNESSEE ACROSS ARKANSAS AND INTO TEXAS WILL MOVE SLOWLY INTO THE SOUTHEASTERN STATES TODAY AND TONIGHT...BUT REMAIN JUST NORTH AND WEST OF THE LOCAL FCST AREA. DID HAVE WIDESPREAD COVERAGE OF RAINFALL YESTERDAY...ESPECIALLY OVER INTERIOR MISSISSIPPI AND ALABAMA ZONES DURING THE DAY...THEN OVER THE COASTAL ALABAMA ZONES AND ACROSS THE WESTERN FLORIDA PANHANDLE DURING THE EVENING...SO FOR THE MOST PART GOING WELL ABOVE THE MAVMOS GUIDANCE AND CLOSER TO THE WETTER METMOS PROVED CORRECT. THIS MORNINGS MOS GUIDANCE IS IN MUCH BETTER AGREEMENT...WITH BOTH MAV AND MET INDICATING LIKELY POPS MOST LOCATIONS FOR TODAY. PRECIPITABLE WATER RANGING BETWEEN 1.8 TO NEARLY 2.0 INCHES ACROSS THE REGION...SO PLENTY OF LOW LEVEL MOISTURE REMAINS IN PLACE. THIS COMBINED WITH OLD BOUNDARIES FROM PREVIOUS CONVECTION...DAYTIME HEATING...AND SEA BREEZE FORCING WILL AGAIN BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE AREA TODAY. AS WAS THE CASE YESTERDAY...WILL AGAIN START THE DAY TODAY WITH LEFTOVER CLOUD COVER FROM CONVECTION YESTERDAY...BUT BY LATE MORNING WILL SEE SOME SUNSHINE WHICH WILL GIVE WAY TO MORE WIDESPREAD CLOUDINESS AGAIN AS AFTERNOON THUNDERSTORMS DEVELOP. LINGERING CONVECTION EARLY THIS EVENING GRADUALLY DISSIPATING BY LATE EVENING. CLOUD COVER AND PCPN SHOULD KEEP AFTERNOON MAX TEMPS SLIGHTLY BELOW NORMAL...PRIMARILY IN THE MID TO UPPER 80S MOST LOCATIONS. LOWS TONIGHY NEAR NORMAL...IN THE UPPER 60S AND LOWER 70S. TODAYS WET MICROBURST RISK IS LOW. 12/DS .SHORT TERM (MONDAY THROUGH TUESDAY)...COLD FRONT ASSOCIATED WITH A BIG BAROCLINIC LOW OVER SOUTHERN ONTARIO WILL PUSH INTO THE GULF COAST BY EARLY TUESDAY. EXPECTING CONVECTION TO FIRE AHEAD OF IT. AVERAGE PRECIPITABLE WATER REMAINING 1.8 INCHES OR GREATER SO BRIEF LOCALLY HEAVY RAINFALL IS POSSIBLE. AS THE FRONT SHUDDERS TO A STOP OFF THE GULF COAST IT IS EXPECTED TO EXPEDITIOUSLY DISSIPATE. WE FOLLOWED HPC GUIDANCE FOR 6 HOUR AMOUNTS SO AVERAGES OF LESS THAN A QUARTER INCH. .LONG TERM (TUESDAY NIGHT THROUGH FRIDAY)...THE TROUGH ORIGINATING FROM THAT LOW OVER ONTARIO NOW DAMPENS ONLY BRIEFLY MIDWEEK AND DIGS IN AGAIN...MORE OR LESS LIKE A DOUBLE GYRE. NONETHELESS THE RETURN OF THE REIGN OF THE SEABREEZE LOOKS CERTAIN AT LEAST BRIEFLY. THE INVERTED BAROTROPIC TROUGH OR EASTERLY WAVE YESTERDAYS GFS PROMISED TOWARD THE END OF THE WEEK IS REPLACED BY RIDGING WITH A SLIGHT HINT OR IT BEING DELAYED UNTIL SATURDAY. THE MID LATITUDE TROUGH IS STILL DIGGING IN THIS WEEKEND. PASSAGE OF ANOTHER FRONT NO LONGER IN THE OFFING FOR THE GULF COAST. && .MARINE...A SURFACE RIDGE WILL PERSIST ACROSS THE MARINE AREA THROUGH EARLY MONDAY WITH A GENERALLY LIGHT WEST TO SOUTHWESTERLY WIND TO CONTINUE. MODEL DATA STILL INDICATES THAT A FRONT NOW WELL NORTHWEST OF THE MARINE AREA...WILL DROP ACROSS THE SOUTHEASTERN STATES. IT WILL APPROACHING THE GULF COAST BY LATE MONDAY...AND PERHAPS DRIFTING JUST OFFSHORE EARLY TUESDAY WHILE SLOWLY DISSIPATING. PRESSURE GRADIENT STEEPENS SLIGHTLY IN ADVANCE OF THIS FRONT ON MONDAY...BUT WINDS WILL INCREASE TO ONLY AROUND 15 KNOTS. WINDS WILL SHIFT TO OFFSHORE BRIEFLY MONDAY NIGHT AND TUESDAY...BUT WILL QUICKLY RETURN TO AN ONSHORE FLOW BY TUESDAY NIGHT AS A RIDGE REBUILDS OVER THE MARINE AREA. SEAS MAINLY BETWEEN 1 AND 3 FEET THROUGH THE FCST PERIOD. 12/DS && .FIRE WEATHER...MINIMAL FIRE DANGER BY CURRENT WEATHER CONDITIONS. DOMINANCE OF A SURFACE RIDGE OVER THE SOUTHEAST WILL RETURN GULF MOISTURE WITH A CHANCE OF SHOWERS AND THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... MOBILE 86 72 88 66 / 70 40 40 10 PENSACOLA 87 74 88 69 / 70 30 50 20 DESTIN 86 76 84 77 / 50 30 60 20 EVERGREEN 85 69 86 63 / 80 50 50 10 WAYNESBORO 85 67 88 61 / 70 60 30 10 CAMDEN 87 68 87 63 / 80 60 40 10 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...NONE. FL...NONE. MS...NONE. GM...NONE. &&
Hazardous weather outlook, Jun 29, 6:30 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 630 AM CDT SUN JUN 29 2008 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078- 079-300300- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY- GREENE-STONE-GEORGE- 630 AM CDT SUN JUN 29 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA...INLAND SOUTHEAST MISSISSIPPI AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA... .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF THE AREA AGAIN TODAY. SCATTERED SHOWERS AND STORMS OVER THE GULF WATERS AND COASTAL SECTIONS OF THE WESTERN FLORIDA PANHANDLE THIS MORNING WILL BECOME MORE NUMEROUS AND DEVELOPING INLAND DURING THE AFTERNOON HOURS. A FEW OF THE THUNDERSTORMS COULD BRIEFLY BECOME STRONG WITH STRONG GUSTY WINDS AND SMALL HAIL...IN ADDITION TO VERY HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE ON MONDAY AS A FRONTAL BOUNDARY MOVES SOUTH ACROSS THE REGION...BUT RAIN CHANCES WILL DECREASE DURING THE MIDDLE PART OF THE WEEK AS THE FRONT DRIFTS JUST SOUTH OF THE AREA AND DRIER AIR MOVES IN FROM THE NORTH. AN INCREASE IN SHOWERS AND STORMS IS EXPECTED ONCE AGAIN TOWARD THE UPCOMING 4TH OF JULY WEEKEND WHEN AN ISOLATED STRONG STORM WILL AGAIN BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL AND HEAVY RAINS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 29, 12:43 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 1243 PM CDT SUN JUN 29 2008 ALZ058-060-291815- COVINGTON-CRENSHAW- 1243 PM CDT SUN JUN 29 2008 ...STRONG THUNDERSTORMS ARE BEING DETECTED OVER COVINGTON AND SOUTHEASTERN CRENSHAW COUNTIES... AT 1241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS FROM 4 MILES EAST OF EODA TO 4 MILES NORTHEAST OF WATKINS BRIDGE...MOVING EAST AT 27 MPH. THESE LINE OF STORMS WILL AFFECT AREAS IN AND AROUND... ONYCHA...STEDMAN...GREEN BAY AND ESTOTHEL THROUGH 115 PM CDT. THE PRIMARY THREATS FROM THESE STORMS ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Jun 29, 1:04 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 104 PM CDT SUN JUN 29 2008 ALZ061-063-291830- UPPER MOBILE-LOWER MOBILE- 104 PM CDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER MOBILE COUNTY... AT 103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 4 MILES WEST OF HUTCHENS ELEMENTARY SCHOOL...MOVING EAST AT 17 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... SEVEN HILLS...HUTCHENS ELEMENTARY SCHOOL...SNOW AND TANNER WILLIAMS...DAWES...MOBILE AIRPORT...SCHILLINGER AND THREE NOTCH AND I10 AND MCDONALD ROAD THROUGH 130 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Jun 29, 1:42 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 142 PM CDT SUN JUN 29 2008 ALZ059-062-FLZ001-291915- ESCAMBIA-INLAND ESCAMBIA-UPPER BALDWIN- 142 PM CDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER ESCAMBIA AND BALDWIN COUNTIES... AT 137 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES SOUTH OF FREEMANVILLE...MOVING EAST AT 39 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... MALTA...CANOE...LITTLE ROCK...WAWBEEK...SARDINE...FLOMATON AND I65 AND AL 113 THROUGH 215 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Local storm report, Jun 29, 1:51 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
151 PM CDT SUN JUN 29 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0134 PM MARINE TSTM WIND 1 ESE DOWNTOWN MOBILE 30.68N 88.01W
06/29/2008 M42.00 MPH MOBILE AL MESONET
THUNDERSTORM WIND GUST TO 37 KNOTS AT THE USS ALABAMA AWS
SITE
&&
DLSpecial weather statement, Jun 29, 1:51 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 151 PM CDT SUN JUN 29 2008 MSZ078-079-291930- GEORGE-STONE- 151 PM CDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER GEORGE AND STONE COUNTIES... AT 149 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES NORTHWEST OF BEATRICE...MOVING EAST AT 45 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... RAMSEY SPRINGS...BENNDALE...BASIN...MOVELLA AND AGRICOLA THROUGH 230 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
Special weather statement, Jun 29, 1:55 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 155 PM CDT SUN JUN 29 2008 ALZ062-064-FLZ001>004-291930- INLAND ESCAMBIA-INLAND SANTA ROSA-UPPER BALDWIN-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA- 155 PM CDT SUN JUN 29 2008 ...A STRONG THUNDERSTORM IS BEING DETECTED OVER EASTERN BALDWIN COUNTY...EXPECTED TO MOVE OVER ESCAMBIA AND SANTA ROSA COUNTIES... AT 150 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 3 MILES NORTH OF GATESWOOD...MOVING EAST AT 44 MPH. THIS THUNDERSTORM WILL AFFECT AREAS IN AND AROUND... BARRINEAU PARK...MOLINO...MCDAVID AND CHUMUCKLA THROUGH 230 PM CDT. THE PRIMARY THREATS FROM THIS STORM ARE SMALL HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...AND WIND GUSTS OF 35 TO 45 MPH. WINDS THIS STRONG COULD DOWN SMALL TREE LIMBS OR BRANCHES AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THE STORM HAS PASSED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM CDT SUNDAY EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 9:38 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 52 min |
| Jun 29, 11:09 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 51 min |
| Jun 29, 2:11 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 49 min |
| Jun 29, 3:03 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 27 min |
| Jun 29, 3:09 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 36 min |
| Jun 29, 3:25 PM CDT | Severe Thunderstorm Warning | MOB | Okaloosa | 26 min |
| Jun 29, 3:37 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 23 min |
| Jun 29, 3:58 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 32 min |
| Jun 29, 4:26 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Okaloosa, Santa Rosa | 34 min |
| Jun 28, 9:29 PM CDT | Special Marine Warning | MOB | 61 min | |
| Jun 28, 10:26 PM CDT | Special Marine Warning | MOB | 64 min | |
| Jun 29, 8:31 AM CDT | Special Marine Warning | MOB | 14 min | |
| Jun 29, 9:39 AM CDT | Special Marine Warning | MOB | 51 min | |
| Jun 29, 9:41 AM CDT | Special Marine Warning | MOB | 49 min | |
| Jun 29, 1:14 PM CDT | Severe Thunderstorm Warning | MOB | Mobile | 31 min |
| Jun 29, 1:21 PM CDT | Special Marine Warning | MOB | 39 min | |
| Jun 29, 1:21 PM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 39 min |
| Jun 29, 2:46 PM CDT | Special Marine Warning | MOB | 89 min | |
| Jun 29, 3:06 PM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 29, 3:30 PM CDT | Special Marine Warning | MOB | 30 min | |
| Jun 29, 3:36 PM CDT | Special Marine Warning | MOB | 54 min | |
| Jun 29, 3:43 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Clarke, Conecuh, Monroe, Wilcox | 47 min |
| Jun 29, 3:58 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 29, 4:28 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Crenshaw, Monroe, Wilcox | 47 min |
| Jun 29, 4:31 PM CDT | Special Marine Warning | MOB | 44 min | |
| Jun 29, 5:13 PM CDT | Special Marine Warning | MOB | 92 min | |
| Jun 29, 5:25 PM CDT | Special Marine Warning | MOB | 50 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2008Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.